So i was told to take doxicycline for 5 days after my mock transfer and again 5 days after my real transfer. What's annoying is you can't take it with dairy, other vitamins, etc and it gives you an upset stomach. Well other than it being extremely annoying, my real question is why now? I had 5 IUIs where a tube was put into my uterus, and nobody was worried about infection then, but now all of a sudden i need meds every time they put a tube in my uterus. What gives?
Posts You May Be Interested In
Here's a survey of where your MS has been and where it is now. A.) Type of MS and year of DX, (or no dx)B.) On a scale of 1 - 10 with 1 being so few symptoms that it does not affect your life at all to 10, you are unable to get out of bed and need 100% care what is the worst (you have BEEN with your MS "EVER."C.). On a scale of 1 - 10, (same thing), but where you are at (at this point in your...
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...